# SDR USAASB01009

- Difficulty date: January 18, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE EMERGENCY EXIT PATH LIGHTING AT SEAT 16C INOPERATIVE.  MAINTENANCE REPOSITIONED WIRING HARNESS FOR SEAT ROW 16ABC EMERGENCY EXIT PATH LIGHTING.  OPS CHECK GOOD.  (M)
